# SDR DALA1226733121

- Difficulty date: April 22, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 5,204 hours, 2,937 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534721880400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV/GALLEY BET FR68 TO FR69, Y+1292.  FLOORBEAM HAS CORROSION.  RETAIN FOR RECORDS.  REMOVED CORROSION IAW A319 SRM 51-74-00 CHECKED LIMIT L=2" W=1.5" D=.053" ORIG MAT=.153" OUT OF LIMIT IAW A319 SRM 53-00-14 FIG 102.  REMOVED DAMAGED FLOOR SUPPORT IAW A319 SRM 51-42-11 RECEIVED NEW FLOOR SUPPORT.  APPLIED WIRE PROTECTION.  LOCATED AND DRILLED NEW FLOOR SUPPORT IAW A319 SRM 51-44-11.  TRANSFERRED 3 EA HARD POINTS IAW A319 SRM 51-42-11.  INSTALLED NEW FLOOR SUPPORT IAW A319 SRM 51-42-11.  APPLIED TOP COAT ON FASTNENERS IAW A319 SRM 51-75-12.
